Bernstein-Type Theorems and Uniqueness Theorems
Let f be an entire function of finite type with respect to finite order ρ in Cⁿ and let E be a subset of an open cone in a certain n-dimensional subspace R²ⁿ ( = Cⁿ) (the smaller ρ , the sparser E ). We assume that this cone contains a ray {z = tz⁰ ∈ Cn: t > 0} . It is shown that the radial indic...
Saved in:
Date: | 2004 |
---|---|
Main Authors: | , |
Format: | Article |
Language: | English |
Published: |
Інститут математики НАН України
2004
|
Series: | Український математичний журнал |
Subjects: | |
Online Access: | http://dspace.nbuv.gov.ua/handle/123456789/163542 |
Tags: |
Add Tag
No Tags, Be the first to tag this record!
|
Journal Title: | Digital Library of Periodicals of National Academy of Sciences of Ukraine |
Cite this: | Bernstein-Type Theorems and Uniqueness Theorems / V. Logvinenko, N. Nazarova // Український математичний журнал. — 2004. — Т. 56, № 2. — С. 198–213. — Бібліогр.: 20 назв. — англ. |
Institution
Digital Library of Periodicals of National Academy of Sciences of UkraineBe the first to leave a comment!